# SDR DALA2018042702855

- Difficulty date: April 27, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 70,395 hours, 52,332 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Leaking
- Location: Apu Oil Fill
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

A BURNING RUBBER ODOR OCCURRED WITH APU RUNNING DURING BOARDING.   MAINTENANCE FOUND AN APU OIL LEAK FROM THE SERVICING CAP AREA INGESTED INTO THE APU INLET.   THE APU OIL CAP WAS REPLACED,
